RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 91–102 (Mi timb155)  

This article is cited in 1 scientific paper (total in 1 paper)

Low-dimensional vector distributions of infinite type

O. Yu. Radko

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: The paper provides the explicit description of all fundamental Lie algebras $\mathfrak m$ of infinite type with $\dim\mathfrak m_{-1}\le3$ over an arbitrary field $K$ of characteristic $0$. All such Lie algebras $\mathfrak m$ are represented as special extensions of fundamental Lie algebras of lower dimension by means of a commutative ideal.

Full text: PDF file (226 kB)
References: PDF file   HTML file
UDC: 512.818.4, 514.763.8
Received: 28.06.2011

Citation: O. Yu. Radko, “Low-dimensional vector distributions of infinite type”, Tr. Inst. Mat., 19:2 (2011), 91–102

Citation in format AMSBIB
\Bibitem{Rad11}
\by O.~Yu.~Radko
\paper Low-dimensional vector distributions of infinite type
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 91--102
\mathnet{http://mi.mathnet.ru/timb155}


Linking options:
  • http://mi.mathnet.ru/eng/timb155
  • http://mi.mathnet.ru/eng/timb/v19/i2/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Yu. Radko, “Klassifikatsiya simvolov trekhmernykh raspredelenii beskonechnogo tipa”, Tr. In-ta matem., 20:1 (2012), 83–95  mathnet
  • Труды Института математики
    Number of views:
    This page:145
    Full text:75
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020